# SDR RAIA00610033

- Difficulty date: October 22, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,452 hours, 17,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5505 - STL - ROW 12BC EMERGENCY LIGHT DIM.  MAINTENANCE REPLACED THE LIGHT BULB.
